MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 10/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The kamra inlay was explanted from the left eye of a male patient approximately 1 month and 2 weeks postoperatively due to various visual disturbances including the following: glare, halos, haze, and blurry vision.
 
Event or Problem Description
It was reported that the patient's distance vision has improved to 20/30.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key6639115
Report Number3008401069-2017-00005
Device Sequence Number18894245
Product Code LQE
UDI-Device Identifier00813359020007
UDI-Public00813359020007
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Patient
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other Health Care Professional
Device Expiration Date09/27/2017
Device Model NumberACI 7000
Device Catalogue Number76043
Device Lot NumberA584-0915
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/14/2017
Supplement Date Received by Manufacturer09/01/2017
10/13/2017
Initial Report FDA Received Date06/13/2017
Supplement Report FDA Received Date10/12/2017
11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;